PM  >> Vol. 7 No. 4 (July 2017)

    A Local Existence Theorem for a Parabolic Blow-Up Inverse Problem

  • 全文下载: PDF(1771KB) HTML   XML   PP.262-270   DOI: 10.12677/PM.2017.74034  
  • 下载量: 311  浏览量: 963   科研立项经费支持


潘宇,孟徐然,宁吴庆:中国科学技术大学,安徽 合肥

非线性抛物方程爆破反问题存在性δ-线Nonlinear Parabolic Equation Blow-Up Inverse Problem Existence δ-Line


本文研究如下初边值条件均爆破的抛物型方程的反问题: 。此类反问题是由爆破速率和附加观测数据来确定未知函数f(x) 。为了部分消除爆破数据,我们引入δ-线的概念以增加δ-线上的观测数据,从而可将问题简化为经典的反问题。之后建立相关泛函来证明在给定的闭区域中反问题的局部存在性定理。

In this article, we study an inverse problem for a parabolic equation with blow-up initial and boundary values in the following form: . The inverse problem is to determine the unknown function f(x) from the blow-up rates and the addi- tional observation data. In order to partly remove the blow-up data, we introduce the definition of δ-line, which allows us to add the observable data and simplifies the inverse problem into a classical one. Then by establishing related functional, we prove a local existence theorem for the inverse problem in somegiven closed domain.

潘宇, 孟徐然, 宁吴庆. 一类抛物型爆破反问题的局部存在性定理[J]. 理论数学, 2017, 7(4): 262-270.


[1] Escobedo, M. and Velázquez, J.J.L. (2015) Finite Time Blow-Up and Condensation for the Bosonic Nordheim Equation. Inventiones Mathematicae, 200, 761-847.
[2] Giga, Y. and Kohn, R.V. (1985) Asymptotic Self-Similar Blow-Up of Semilinear Heat Equations, Communications on Pure and Applied Mathematics, 38, 297-319.
[3] Martel, Y. and Merle, F. (2002) Stability of Blow-Up Profile and Lower Bounds for Blow-Up Rate for the Critical Generalized KdV Equation. Annals of Mathematics, 155, 235-280.
[4] Merle, F. and Raphael, P. (2005) The Blow-Up Dynamic and Upper Bound on the Blow-Up Rate for Critical Nonlinear Schrödinger Equation. Annals of Mathematics, 161, 157-222.
[5] Xin, Z. (1998) Blowup of Smooth Solutions to the Compressible Navi-er-Stokes Equation with Compact Density. Communications on Pure and Applied Mathematics, 51, 229-240.<229::AID-CPA1>3.0.CO;2-C
[6] 江成顺, 汪先超. 伪抛物型方程非局部问题解的爆破性[J]. 理论数学, 2011, 1(2): 80-84.
[7] 靳妞, 张宏伟, 呼青英. 动力边界条件的阻尼波动方程解的爆破性和渐近性[J]. 理论数学, 2012, 2(3): 144-151.
[8] Ladyzenskaja, O.A., Solonnikov, V.A. and Uralceva, N.N. (1968) Linear and Quasi-linear Equations of Parabolic Type. American Mathematical Society, Providence.
[9] Pilant, M.S. and Rundell, W. (1986) An Inverse Problem for a Nonlinear Parabolic Equation. Communications in Partial Differential Equations, 11, 445-457.
[10] Cannon, J.R. and DuChateau, P. (1998) Structural Identification of an Unknown Source Term in a Heat Equation. Inverse Problems, 14, 535-551.
[11] DuChateau, P. and Rundell, W. (1985) Unicity in an Inverse Problem for an Un-Known Reaction Term in a Reaction-Diffusion Equation. Journal of Differential Equations, 59, 155-164.
[12] Klibanov, M.V. (2004) Global Uniqueness of a Multidimensional Inverse Problem for a Nonlinear Parabolic Equation by a Carleman Estimate. Inverse Problems, 20, 1003-1032.
[13] Choulli, M., Ouhabaz, E.M. and Yamamoto, M. (2006) Stable Determination of a Semilinear Term in a Parabolic Equation. Communications on Pure and Applied Analysis, 5, 447-462.
[14] Chen, X. and Matano, H. (1989) Convergence, Asymptotic, and Finite-Point Blow-Up in One-Dimensional Semilinear Heat Equations. Journal of Differential Equations, 78, 160-190.
[15] Du, Y. and Huang, Q. (1999) Blow-Up Solutions for a Class of Semilinear Elliptic and Parabolic Equations. SIAM Journal on Mathematical Analysis, 31, 1-18.
[16] Fiedler, B. and Matano, H. (2007) Global Dynamics of Blow-Up Profiles in One-Dimensional Reaction Diffusion Equations. Journal of Dynamics and Differential Equations, 19, 867-893.
[17] Fujishima, Y. and Ishige, K. (2010) Blow-Up Set for a Semilinear Heat Equation with Small Diffusion. Journal of Differential Equations, 249, 1056-1077.
[18] Du, Y., Peng, R. and Polacik, P. (2012) The Parabolic Logistic Equation with Blow-Up Initial and Boundary Values. Journal d’Analyse Mathématique, 118, 297-316.
[19] Stein, E.M. and Shakarchi, R. (2005) Real Analysis: Measure Theory, Integration and Hilbert Spaces. Princeton University Press, Princeton.
[20] Deng, Z., Yang, L., Yu, J. and Luo, G. (2009) An Inverse Problem of Identifying the Coefficient in a Nonlinear Parabolic Equation. Nonlinear Analysis, 71, 6212-6221.
[21] 肖翠娥, 许友军. 抛物型方程的反系数问题研究[J]. 理论数学, 2011, 1(2): 144-148.